... it was my vision. My pupils would contract when this happened from big to medium size and it really freaked me out. It lasted about 5 minutes. What could this be?
Anything from a drug interaction, allergic reaction, exhaustion, stress, etc. If it persists definitely see your Dr, or the ER if it intensifies.
Go see a doctor. Inform if a referral to an eye specialist might be needed.
(In my country (Belgium) it's much cheaper to go to a specialist with a referral)
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Mar 2015 • 12 answers
Updated 13 Jun 2015 • 1 answer
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Updated 9 Feb 2018 • 2 answers
Updated 16 Apr 2017 • 1 answer
Posted 4 days ago • 0 answers